MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08998280.2019.1708689

Медицинская библиотека · Proceedings (Baylor University. Medical Center) · 2020

Hyperammonemic encephalopathy associated with 5-fluorouracil in a patient with previous orthotopic liver transplantation.

Marella Hemnishil K, Peravali Rahul, Jain Amit L, Nair Satheesh, Maliakkal Benedict, Agbim Uchenna, Verma Rajanshu

Клинический случайСтатьяПеревод в очереди

Аннотация

5-Fluorouracil (5-FU)-based chemotherapy is the most common regimen used to treat metastatic or advanced colon cancer. Neurotoxicity is a rare but serious adverse effect of 5-FU-based therapy. We report an unusual case of 5-FU-induced hyperammonemic encephalopathy in a patient with recurrent colon cancer that metastasized to the liver and lung. Two days after receiving the third dose of FOLFOX, he presented with altered mental status, agitation, abdominal pain, nausea, and vomiting. His total ammonia level was 434 μmol/L, for which he was treated with lactulose retention enema and lactulose via nasogastric tube. Over the next 24 hours, his condition improved significantly.

Для цитирования: Marella Hemnishil K, Peravali Rahul, Jain Amit L, Nair Satheesh, Maliakkal Benedict, Agbim Uchenna, Verma Rajanshu. Hyperammonemic encephalopathy associated with 5-fluorouracil in a patient with previous orthotopic liver transplantation.. Proceedings (Baylor University. Medical Center). 2020. DOI: 10.1080/08998280.2019.1708689.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.